# SDR AALA20140921003

- Difficulty date: September 21, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 75,031 hours, 39,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LT SIDE OF FUSELAGE SKIN FROM STATIONS 313 TO 332 BELOW LONGERONS 17 TO 18 LT.  INSTALLED DOUBLER IAW SRM 53-04-03 & FEA 17663.
